# SDR 08FDEA02190

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,828 hours, 27,332 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244420
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB-OUT NR 3 ENG STRUT OVERHEAT ILLUM.  RAN QRH WHICH DETERMINED POSSIBLE LEAK ON FUSELAGE SIDE.  WITH LIGHT EXTINGUSHED CONT CLIMB AND CABIN PRESSURE WOULD NOT HOLD AT FL 320 WITH ONE PACK OPERATION.  REQ DESCENT TO 10,000 FT TO CONTROL CABIN PRESSURE.  REMOVED AND REPLACED DUCT CONNECTING 8TH STAGE CHECK VALVE TO ENGINE BLEED SYS AS PER M/M 36-00-001 2 LEAK CHECKS GOOD.
